Year 2018, Volume 1 , Issue 1, Pages 1 - 8 2018-09-15

Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions

Murat BODUR [1] , Övgü GÜREL YILMAZ [2] , Ali ARAL [3]


The purpose of this paper is to construct a general class of operators which has known Baskakov-Szász-Stancu that preserving constant and $e^{2ax}, a>0$ functions. We scrutinize a uniform convergence result and analyze the asymptotic behavior of our operators, as well. Finally, we discuss the convergence of corresponding sequences in exponential weighted spaces and make a comparison about which one approximates better between classical Baskakov-Szász-Stancu operators and the recent operators.
Exponential functions, Quantitative results, Weighted approximation, Baskakov-Szász-Stancu operators, Weighted approximation
  • [1] T. Acar, A. Aral, H. Gonska: On Szász-Mirakyan operators preserving $e^{2ax}$, $a>0$, a > 0. Mediterr. J. Math. 14 (1) (2017), Art. 6, 14 pp.
  • [2] T. Acar, A. Aral, D. Cárdenas-Morales, P. Garrancho: Szász-Mirakyan type operators which fix exponentials. Results Math. 72 (2) (2017), no. 3, 1393-1404.
  • [3] A. Aral, D. Cárdenas-Morales, P. Garrancho: Bernstein-type operators that reproduce exponential functions. J. Math. Inequal.(Accepted).
  • [4] M. Birou: A note about some general King-type operators. Ann. Tiberiu Popoviciu Semin. Funct. Equ. Approx. Convexity, 12 (2014), 3-16.
  • [5] P. I. Braica, L. I. Pi¸scoran, A. Indrea: Grafical structure of some King type operators. Acta Universitatis Apulensis. 34 (2013), 163-171.
  • [6] D. Cárdenas-Morales, P. Garrancho, F. J. Munoz-Delgado: Shape preserving approximation by Bernstein-type operators which fix polynomials. Appl. Math. and Comput. 182 (2) (2006), 1615-1622.
  • [7] D. Cárdenas-Morales, P. Garrancho, I. Ra¸sa: Approximation properties of Bernstein-Durrmeyer type operators. Appl. Math. Comput., 232 (2014), pp. 1-8.
  • [8] E. Deniz, A. Aral, V. Gupta: Note on Szász-Mirakyan-Durrmeyer operators preserving $e^{2ax}$, $a>0$. Numer. Funct. Anal. Optim. 39 (2) (2018), 201-207.
  • [9] O. Duman, M. A. Özarslan: Szász- Mirakyan type operators providing a better error estimation. Appl. Math. Lett. 20 (2007) 1184-1188.
  • [10] A. D. Gadziev: Theorems of the type of P. P. Korovkin’s theorems. Mat Zametki 20 (5), (1976), 781–786.
  • [11] V. Gupta, G.S. Srivastava: Simultaneous approximation by Baskakov-Szász type operators. Bull. Math. Soc. Sci. 37 (85) (1993), 73–85.
  • [12] V. Gupta, A. M. Acu: On Baskakov-Szász-Mirakyan type operators preserving exponential type functions. Positivity. pp 1-11, doi:10.1007/s11117-018-0553-x.
  • [13] V. Gupta, A. Aral: A note on Szász-Mirakyan-Kantorovich type operators preserving $e^{-x}$. Positivity. 22, pp 415-423, doi:10.1007/s11117-017-0518-5.
  • [14] V. Gupta, G. Tachev: On approximation properties of Phillips operators preserving exponential functions. Mediterr. J. Math. 14 (4) (2017), Art. 177, pp. 12.
  • [15] A. Holho¸s: The rate of approximation of functions in an infinite interval by positive linear operators. Studia Univ. Babes- Bolyai Mathematica. 55 (2) (2010), pp. 133-142.
  • [16] J. P. King: Positive linear operators which preserve $x^{2}$. Acta Math. Hungar. 99 (3) (2003) 203-208.
  • [17] V. N. Mishra, M. Mursaleen, P. Sharma: Some approximation properties of Baskakov-Szász- Stancu operators. Appl. Math. Inf. Sci. 9 (6) (2015), 3159-3167.
  • [18] Ö. G. Yılmaz, A. Aral, F. Ta¸sdelen Ye¸sildal: On Szász-Mirakyan type operators preserving polynomials. J. Numer. Anal. Approx. Theory 46 (1) (2017), 93-106.
  • [19] Ö. G. Yılmaz, V. Gupta, A. Aral: On Baskakov operators preserving the exponential function. J. Numer. Anal. Approx. Theory 46 (2) (2017), 150-161.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0002-9195-9043
Author: Murat BODUR (Primary Author)
Institution: ANKARA UNIVERSITY
Country: Turkey


Author: Övgü GÜREL YILMAZ
Institution: ANKARA UNIVERSITY
Country: Turkey


Author: Ali ARAL
Institution: Dr., Kırıkkale University,
Country: Turkey


Dates

Publication Date : September 15, 2018

Bibtex @research article { cma450708, journal = {Constructive Mathematical Analysis}, issn = {2651-2939}, address = {}, publisher = {Tuncer ACAR}, year = {2018}, volume = {1}, pages = {1 - 8}, doi = {10.33205/cma.450708}, title = {Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions}, key = {cite}, author = {Bodur, Murat and Gürel Yılmaz, Övgü and Aral, Ali} }
APA Bodur, M , Gürel Yılmaz, Ö , Aral, A . (2018). Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions . Constructive Mathematical Analysis , 1 (1) , 1-8 . DOI: 10.33205/cma.450708
MLA Bodur, M , Gürel Yılmaz, Ö , Aral, A . "Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions" . Constructive Mathematical Analysis 1 (2018 ): 1-8 <https://dergipark.org.tr/en/pub/cma/issue/38817/450708>
Chicago Bodur, M , Gürel Yılmaz, Ö , Aral, A . "Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions". Constructive Mathematical Analysis 1 (2018 ): 1-8
RIS TY - JOUR T1 - Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions AU - Murat Bodur , Övgü Gürel Yılmaz , Ali Aral Y1 - 2018 PY - 2018 N1 - doi: 10.33205/cma.450708 DO - 10.33205/cma.450708 T2 - Constructive Mathematical Analysis JF - Journal JO - JOR SP - 1 EP - 8 VL - 1 IS - 1 SN - 2651-2939- M3 - doi: 10.33205/cma.450708 UR - https://doi.org/10.33205/cma.450708 Y2 - 2018 ER -
EndNote %0 Constructive Mathematical Analysis Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions %A Murat Bodur , Övgü Gürel Yılmaz , Ali Aral %T Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions %D 2018 %J Constructive Mathematical Analysis %P 2651-2939- %V 1 %N 1 %R doi: 10.33205/cma.450708 %U 10.33205/cma.450708
ISNAD Bodur, Murat , Gürel Yılmaz, Övgü , Aral, Ali . "Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions". Constructive Mathematical Analysis 1 / 1 (September 2018): 1-8 . https://doi.org/10.33205/cma.450708
AMA Bodur M , Gürel Yılmaz Ö , Aral A . Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions. CMA. 2018; 1(1): 1-8.
Vancouver Bodur M , Gürel Yılmaz Ö , Aral A . Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions. Constructive Mathematical Analysis. 2018; 1(1): 1-8.
IEEE M. Bodur , Ö. Gürel Yılmaz and A. Aral , "Approximation by Baskakov-Szász-Stancu Operators Preserving Exponential Functions", Constructive Mathematical Analysis, vol. 1, no. 1, pp. 1-8, Sep. 2018, doi:10.33205/cma.450708